# SDR AALA960354

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Rt Mlg
- Component: Eldec
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT T1716 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, RT MLG RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR AND RED LIGHT EXTINGUISHED AFTER 2 MINUTES.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED RT MLG DOWNLOCK SENSOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
